×

Found 30 Documents (Results 1–30)

100
MathJax

Questions in the theory of the extension of unbounded operators in rigged Hilbert spaces. (English. Russian original) Zbl 0481.47008

J. Sov. Math. 12, 283-310 (1979); translation from Itogi Nauki Tekh., Ser. Mat. Anal. 14, 59-100 (1977).
PDF BibTeX XML Cite
Full Text: DOI

Characterization of loss functions in statistical theory of estimation. (English. Russian original) Zbl 0414.62025

J. Sov. Math. 12, 237-246 (1979); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklov. 53, 130-141 (1975).
PDF BibTeX XML Cite
Full Text: DOI EuDML

Filter Results by …

Year of Publication

all top 3

Classification